How to terminate pregnancy?

default
Posted on Sat, 29 Aug 2015 in Women's Health
Question: Hi, i was seeing the signs of ovulation in me thinking i will get to see my period but i missed it and had to wait till the second day after the day i was to see it and while at that i noticed a little light brown discharge with cramps but after some few mins it stopped. And before that as of when i thought i was ovulating i do have some crampings at night but not every night and after some minutes it goes away that also i was thinking it the normal menstrual cramps because i feel it down to my tighs. The third day that was yesterday that i noticed d discharge with cramps after some hours i took a test which turns positive so i took one tab of mifepristone with another tab and am yet to see the effect though the discharge i later started to see is still colored discharge with no cramps and which initially i do see the normal clearer one. And at moment am thinking of taking misopristol but am not sure of what happening yet with the discharge. And i could remember before now i had sex and while on it i was having pain and even after and i had some spotting on my pant even that period i was thinking i was ovulating because before that i was having the normal clearer discharge as well. Please what do you think is happening, is d drug working on me currently? Thanks.
doctor
Answered by Dr. Nidhi Setia 1 hour later
Brief Answer:
you should take four tablets of misoprostol.

Detailed Answer:
Hello,

Welcome to HCM,

I can understand your concerns,

Brown coloured discharge was implantation bleeding.it occurs when fetus starts implanting.you need not to worry about it.

I advise that you should take other tablets of MTP kit ( misoprostol) .after taking it, most probably you will abort in few hours.

I suggest that you should consult your gynecologist too.as it is not safe to take MTPkit on her own.

You should go for ultrasound after 2weeks to confirm complete abortion.

Hope it helps,
Feel free to ask further.

Thanks.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Nidhi Setia 10 minutes later
Thank you very much. am a bit relieved about the discharge.
doctor
Answered by Dr. Nidhi Setia 1 hour later
Brief Answer:
take care.

Detailed Answer:
You are most welcome.
Kindly close the discussion and give your valuable feedback if you have no more queries.

Thanks.
Take care
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Nidhi Setia 10 hours later
Hi, please I took four tabs of misoprostol as instructed and waited for 4hrs but yet saw no sign of anything the only thing I experienced was I started to purge, so I went ahead to take two more pills and waited as well yet nothing though within the period of waiting after the second medication while I was tryna urinate some light brown discharge poured out though it wasn't really thick. I became so nervous and had to take another two pills after 5hrs. Am in a country where English language is a problem and am not sure of which hospital to go to. What can I do next though am still waiting hoping to see the result but as I am, am just feeling normal aside the purging, and today 12th of August makes it the fifth day of missing my period I even had to check again to be sure of the result and it was still showing positive. And I took all the tabs orally, could I have taken it wrongly? Thanks.
doctor
Answered by Dr. Nidhi Setia 12 hours later
Brief Answer:
consult your gynecologist.

Detailed Answer:
Hello,

Mostly women start bleeding with in 6hours of having drug.

Though you did not take it wrongly, I advise that you should consult your gynecologist.

As I told it is not safe to take these drugs on her own.

Heavy bleeding, incomplete abortion, sepsis are complications .

I suggest that discuss it with your doctor.

Hope it helps.

Feel free to ask further.

Thanks.




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nidhi Setia 3 minutes later
Thank you very much. I intend going for an ultrasound.
doctor
Answered by Dr. Nidhi Setia 4 hours later
Brief Answer:
Hopefully all goes well.

Detailed Answer:
You are most welcome.

If you feel comfortable, you can discuss the reports here with me.

I wish you well.

Thanks.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nidhi Setia 1 hour later
Hi, though the ultrasound result is written in XXXXXXX language but the only part written in English which I feel is the most important part says Thick uterine lining and Ovarian follicular diameter to 25mm. Asked about how many weeks is the pregnancy, he just said I should return to him after 3weeks so I felt it still early that why he couldn't find out or something. Though you could please explain to me why he couldn't find out how many weeks. And while am typing this message to you I noticed a dark coloured discharge though before I got pregnant have had two of my periods starting that way. After the last medication I took I didn't take any again, waiting to see how it goes by tomorrow. Thanks.
doctor
Answered by Dr. Nidhi Setia 3 hours later
Brief Answer:
It appears after 5weeks.

Detailed Answer:
Hello,

It is difficult to see because by abdominal ultrasound gestational sac appears around 5-6weeks and fetal cardiac activity around 6-7 weeks.

As you told you confirmed pregnancy with home urine pregnancy test.it suggests that you are pregnant.this test shows positive result even after3-4weeks of abortion.

i advise that do not worry.wait for 1-2 weeks .if ultrasound confirms pregnancy then consult your gynecologist and take MTP pill under her guidance.

Hope it helps.

feel free to ask further.

thanks.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nidhi Setia 5 hours later
Ok thanks, but if i may ask please are you saying the pregnancy is not even upto a week yet? Another thing am thinking, is it still possible for the previous medication have taken to still probably work? If i may ask again please, the statement given about the uterus means it ok right? Am i to start counting from the day i missed my period to know if it upto a week or two or how do i do the calculation? Thank you Doc.
doctor
Answered by Dr. Nidhi Setia 18 hours later
Brief Answer:
thickened endometrium is normal in your case.

Detailed Answer:
Hello,

Sorry for late response.

Weeks are calculated by counting from the date of last menstrual period.

In your case, your last menstrual date should be 7 july. This means you would be 4 weeks 6 days pregnant.

In ultrasound, gestational sac starts to appear after 5-6 weeks.

The ultrasound finding about thickened endometrium is normal in regard to pregnancy.

Previous medication should not affect the pregnncy status.

Hope tgis helps.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Nidhi Setia

OBGYN

Practicing since :2009

Answered : 760 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Procedures
Medical Topics

Recent questions on  Menstrual cramps

doctor1 MD

My 13 year old daughter has complained of twisty upset stomach for 3 days now. She had a low-grade fever, but it is gone. Today she s still...

doctor1 MD

I had a supracervical hysterectomy Sep 2013 and I still have my ovaries. I have been getting what feels like menstrual cramps that radiate to my...

doctor1 MD

I'm having a very intense tingling sensation towards the end of urinating, ferquent urination, & mild back/abdominal pain. Sort of feels like...

doctor1 MD

I have had bright blood in my stools before which I assume is hemorrhoids because it usually occurs after several trips to the bathroom pooping...

doctor1 MD

will meloxicam help with menstral cramps.

doctor1 MD

I have pain in my lower abdomen, right side, sharper than menstrual cramps , most acute when I sneeze. Could it be related to appendix or maybe a...

doctor1 MD

Hi I have had pain in my lower back and especially my belly for the last 2 days. No pain when urinating no pain when deficating. The pain has woken...

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2